# SDR ASAA2023013041679

- Difficulty date: January 23, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,609 hours, 11,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAW MEL 21-32B OPS PROC, MASTER CAUTION RECALL PRESSED WITH PACK LIGHT ILLUM ON NOT ONLY THE LH SIDE BUT ALSO THE RH SIDE AS WELL, WHICH IS NOT MEL'D. BOTH PACK LIGHTS EXTINGUISH WHEN RESET IS PRESSED. GROUNDED - YES. ON DEFERRAL.
